Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Low testosterone level in partially paralyzed 26 year old

My son is 26 and has suffered some weird medical problems. Kyphosis at 16, her refused surgery . Tooth Decay at 16 (he now has dentures ). Appendicitis that went to gangrene at 20- years old. Followed by hair thinning and chronic fatigue by 21 or 22. Unexplained seizure at 22. and a Epidural abcess at 24 years old that left him partially paralyzed. Now he cant start a new life due to no energy. Doc say now low testerone? Is there a disease that could cause this/
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Lesley,
I am sorry for your son. There is no single disorder that can cause all these symptoms. If his secondary sexual characteristics developed on time ( which means he started having thicker body hair, a hoarse voice and his genitals grew in size), say around 14-16 years, then we can comfortably say its an acquired problem. An injury to the scrotum, mumps orchitis, inflammation of the pituitary gland.
caused by tuberculosis and sarcoidosis, HIV and AIDS and illegal use of anabolic steroids can cause hypogonadism which would lead to low testosterone levels.
Various investigations including an ultrasound of the testes and a CT scan of the brain would be required to find out the cause.
The treatment can be done accordingly.
Hope this helps.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor